John Libbey Eurotext

Reversible downbeat nystagmus induced by carbamazepine in a three-year-old child Volume 24, issue 2, April 2022

Video

  • Reversible downbeat nystagmus induced by carbamazepine in a three-year-old child

Figures

  • Figure 1
Authors
1 Pediatric neurosurgery Department, Rothschild Fondation hospital, Paris, France
2 Unité de neurophysiologie clinique et d’épileptologie, CHU de Bicêtre, Le Kremlin Bicêtre, France
3 University of Paris, MC(2) Lab, Institute of Psychology, Boulogne-Billancourt, France
4 Department of Ophthalmology, Rothschild Fondation hospital, Paris, France
* Correspondence: Martine Fohlen Pediatric neurosurgery, Department, Rothschild Foundation hospital, 29 rue Manin, 75019 Paris, France

A boy aged three years at the time of consultation had a history of left frontal lobe epilepsy. Epilepsy appeared at the age of five months with infantile spasms (IS) that were controlled with vigabatrin, and he thereafter presented with focal seizures that became drug resistant. During focal seizures, he warned his parents, seemed to be afraid and had asymmetric tonic seizures, predominantly affecting the right hemibody, followed by asymmetric IS.Clinical examination showed a left-handed boy with [...]